# SDR SIMA201123102

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 2,887 hours, 1,858 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Part serial: JAN103902
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3701 THE CREW REPORTED, A BRAKE OVERHEAT WARNING ON EICAS.  THE CAPTAIN DECLARED AN EMERGECNY AND ELECTED TO DIVERT TO IAD WITH AN OVERWEIGHT LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 MAIN LANDING GEAR WHEEL SPEED TRANSDUCER IAW CRJ M/M 32-44-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
